# SDR 04218701

- Difficulty date: August 5, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

L-14TH DUCT WARNING MESSAGE ON CLIMBOUT WITH SINGLE ENGINE (LEFT ENGINE IDLE) APPROACH AND LANDING.  EMERGENCY WAS DECLARED.  MX FOUND DUCT CLAMP LOOSE IN LT PYLON AT COWL ANTI ICE DUCT.  TIGHTENED AND REPOSITIONED CLAMPS.
